# SDR AALA202209191152

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A300*
- Aircraft serial: 6613
- Aircraft time: 23,708 hours, 9,306 cycles
- Engine: Iae V2533A5
- Engine time: 23,707 hours, 9,306 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V17754
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 23,707 hours, 9,306 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ECAM ENGINE COMPRESSOR 2 STALL ON CLIMB OUT AFTER TAKEOFF. 7000' MSL,250KIAS,CLIMB POWER.  LOUD BANG, YAW TO RIGHT, DEGRADED EPR-  ENGINE RECOVERED IMMEDIATELY WITH OUT PILOT INTERVENTION. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
